# SDR TWAA9743003

- Difficulty date: March 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49156
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP-16 FOUND A ONE INCH CRACK IN OUTER SKIN OF MID-CARGO DOOR AND A .3750  INCH CRACK IN FRAME FLANGE ON AFT EDGE.  REPAIRED BY FABRICATION AND INSTALLATION OF NEW DOUBLER PER SRM 52-05, PAGE 110A.  AIRCRAFT TOTAL TIME:  43,165 HOURS; 22,408 CYCLES.  (X)
